Article Text

Download PDFPDF
Case report
Paraprotein associated syndrome treated successfully with chemotherapy
  1. Rekha Gurung1,
  2. Charlotte Robertson2 and
  3. Mark A Vickers3,4
  1. 1The School of Medicine, Medical Sciences and Nutrition, University of Aberdeen, Aberdeen, UK
  2. 2Department of Haematology, Aberdeen Royal Infirmary, Aberdeen, UK
  3. 3Department of Applied Medicine, University of Aberdeen, Aberdeen, UK
  4. 4Blood Transfusion Centre, Scottish National Blood Transfusion Service, Aberdeen, UK
  1. Correspondence to Dr Mark A Vickers; m.a.vickers{at}abdn.ac.uk

Abstract

We report a 50-year-old Caucasian woman who presented with recurrent erythema nodosum, leg swelling, malaise, weight loss and abdominal pain associated with an IgM lambda paraprotein. She was treated with six courses of an anti-CD20 monoclonal antibody and bendamustine chemotherapy over 6 months with a good clinical response.

  • haematology (incl blood transfusion)
  • immunology
  • chemotherapy
View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors RG wrote the first draft of the manuscript. CR edited the manuscript. MAV made the clinical observations, supervised treatment and edited the manuscript.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Patient consent for publication Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.